Kvantovaya Elektronika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvantovaya Elektronika, 2005, Volume 35, Number 12, Pages 1157–1162 (Mi qe13040)  

This article is cited in 1 scientific paper (total in 1 paper)

Radiation scattering

On the renormalisation of the diffusion asymptotics in the problem of reflection of a narrow optical beam from a biological medium

A. Yu. Appanova, Yu. N. Barabanenkovb

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
b Kotel'nikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences, Moscow

Abstract: An analytic hybrid method is considered for solving the stationary radiation transfer equation in the problem on reflection of a narrow laser beam from biological media such as the 2% aqueous solution of intralipid and erythrocyte suspension with the volume concentration (hematocrit) H = 0.41. The method is based on the reciprocity of the Green function in the radiation transfer theory and on the iteration solution of the integral equation for this function. As a result, the ray intensity is represented as a sum of two terms. The first of them describes the contribution of finite-order scattering to the intensity of a beam diffusely reflected from the medium. The second term contains the explicit analytic expression for a spatially distributed effective source of diffuse radiation emerging from the deep layers of the medium to the surface. This approach substantially improves the diffusion approximation for the problem under study and allows one to obtain the uniform asymptotics of the reflection coefficient at the specified interval of distances between the radiation source and detector on the medium surface with the relative error within ± 6% for the 2% intralipid emulsion and erythrocyte suspension (H = 0.41).

Full text: PDF file (168 kB)

English version:
Quantum Electronics, 2005, 35:12, 1157–1162

Bibliographic databases:

PACS: 42.66.-p, 87.56.-v, 87.57.-s
Received: 26.08.2005
Revised: 08.11.2005

Citation: A. Yu. Appanov, Yu. N. Barabanenkov, “On the renormalisation of the diffusion asymptotics in the problem of reflection of a narrow optical beam from a biological medium”, Kvantovaya Elektronika, 35:12 (2005), 1157–1162 [Quantum Electron., 35:12 (2005), 1157–1162]

Linking options:
  • http://mi.mathnet.ru/eng/qe13040
  • http://mi.mathnet.ru/eng/qe/v35/i12/p1157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Sikurova, P. Balis, M. Zvarik, Journal of Photochemistry and Photobiology B: Biology, 2011  crossref  isi  scopus
  • Квантовая электроника Quantum Electronics
    Number of views:
    This page:121
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021